# SDR DL76S070400

- Difficulty date: April 17, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0828
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR SLIDE RELEASE CABLE FOUND DETACHED DURING DOOR INSPECTION, THE R-1 DOOR SLIDE HAS BEEN REPLACED, S/N OFF PA0828.
